2009 |
3 | EE | Claudio Cuevas,
Eduardo Hernández M.:
Pseudo-almost periodic solutions for abstract partial functional differential equations.
Appl. Math. Lett. 22(4): 534-538 (2009) |
2 | EE | Claudio Cuevas,
Julio César de Souza:
S-asymptotically omega-periodic solutions of semilinear fractional integro-differential equations.
Appl. Math. Lett. 22(6): 865-870 (2009) |
2008 |
1 | EE | Claudio Cuevas,
Carlos Lizama:
Almost automorphic solutions to a class of semilinear fractional differential equations.
Appl. Math. Lett. 21(12): 1315-1319 (2008) |